# SDR IPXA2016063005229

- Difficulty date: June 14, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC7027161
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  SHEAR TIE CRACKED IN 316 COMPT CROWN AREA.  REPAIRED THE SHEAR TIE IAW SRM 53-70-07 REPAIR 1 FIG. 201. (MAJOR)
